MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CV-25703-E
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: when clinician opened the package the guide wire was bent.The device was not used on patient.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo shows a kinked guide wire; however, the guide wire assembly was not pictured.The customer also returned an opened cvc kit including a 3-lumen catheter, 18ga introducer needle, and dilator for analysis.The guide wire was not returned.Visual analysis of the returned kit and its components did not reveal any defects or anomalies.Visual inspection of the guide wire could not be performed as the guide wire was not returned.A device history record review was performed and no relevant manufacturing issues were identified.The instructions-for-use (ifu) provided with this product warns the user, "do not use if package is damaged.".The report that the guide wire kinked during use was confirmed through visual analysis of the customer supplied photo.The customer photo shows a kinked guide wire; however, the guide wire was not returned.A device history record review did not identify any manufacturing related issues.The probable cause of the guide wire damage cannot be determined based on the information provided and without the guide wire being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19059004
Report Number3006425876-2024-00336
Device Sequence Number6631411
Product Code FOZ
UDI-Device Identifier10801902029390
UDI-Public10801902029390
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Catalogue NumberCV-25703-E
Device Lot Number71F22F6847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown